# SDR ASAA0640702

- Difficulty date: June 18, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 46,516 hours, 26,462 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Fitting
- Condition: Gouged
- Location: Nr 9 Spoiler
- Component: Spoiler
- Component part number: 654645170A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SPOILER HAS A DEEP GOUGE AT ACTUATOR LUG.  REMOVED AND REPLACED NR 9 SPOILER IAW AMM.
